Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 73, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 1, 2015, 10:31 AM CDT for DeWitt County, Texas. It took effect at Jun 2, 2015, 10:59 AM CDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 10:31 AM CDT (15:31 UTC)
- In effect from
- Jun 2, 2015, 10:59 AM CDT
- Expired
- Jun 3, 2015, 8:12 PM CDT
- In force
- 33 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 105 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
868
WGUS44 KEWX 011531
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1031 AM CDT MON JUN 1 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-020931-
/O.NEW.KEWX.FL.W.0073.150602T1559Z-150604T0112Z/
/CUET2.1.ER.150602T1559Z.150603T0000Z.150603T1312Z.NO/
1031 AM CDT MON JUN 1 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River Near Cuero.
* from Tuesday morning to Wednesday evening...or until the warning is cancelled.
* At 9:30 AM Monday the stage was 22.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently below flood stage but a secondary rise is forecast
tomorrow due to upstream flows. The river will rise above flood stage by tomorrow late
morning and continue to rise to near 24.5 feet by tomorrow evening. This is near and
just above Minor Flood stage of 24.0 feet. The river will fall below flood stage by
Wednesday morning.
* Impact...At 24.0 feet...Minor lowland flooding extends into the left flood
plain above Cuero. Floodplain under several feet of water in many places..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Cuero 19 24 22.0 Mon 09 AM 23.8 24.1 22.1 20.6 20.0
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$4 follow-up statements
965
WGUS84 KEWX 011923
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
223 PM CDT MON JUN 1 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-021317-
/O.EXT.KEWX.FL.W.0072.000000T0000Z-150602T1317Z/
/GNLT2.1.ER.150601T0807Z.150601T1715Z.150602T0117Z.NO/
223 PM CDT MON JUN 1 2015
The flood warning continues for
the Guadalupe River at Gonzales.
* At 1:45 PM Monday the stage was 32.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested this morning and will continue to fall
to below flood stage by this evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Gonzales 17 31 32.1 Mon 02 PM 28.5 23.8 22.3 21.3 20.5
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-021323-
/O.EXT.KEWX.FL.W.0073.150602T1536Z-150603T2247Z/
/CUET2.1.ER.150602T1536Z.150603T0000Z.150603T1047Z.NO/
223 PM CDT MON JUN 1 2015
The flood warning continues for
the Guadalupe River Near Cuero.
* At 1:30 PM Monday the stage was 22.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late morning
and continue to rise to near 24.5 feet by tomorrow evening. This is near and
just above Flood Stage. These rises are due to more water coming down the
Guadalupe from upstream at Gonzales. The river will fall below flood
stage by Wednesday morning.
* Impact...At 24.0 feet...Minor lowland flooding extends into the left flood
plain above Cuero. Floodplain under several feet of water in many places..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Cuero 19 24 22.1 Mon 01 PM 23.7 23.9 21.5 19.9 19.0
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$543
WGUS84 KEWX 020218
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 PM CDT MON JUN 1 2015
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-021319-
/O.EXT.KEWX.FL.W.0072.000000T0000Z-150602T1319Z/
/GNLT2.1.ER.150601T0807Z.150601T1715Z.150602T0119Z.UU/
918 PM CDT MON JUN 1 2015
The flood warning continues for the Guadalupe River at Gonzales.
* At 7:45 PM Monday the stage was 31.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring.
* Forecast...The river level will continue to fall to below flood stage
Monday evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Gonzales 17 31 31.1 Mon 08 PM 28.4 23.6 22.0 21.1 20.3
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-022018-
/O.EXT.KEWX.FL.W.0073.150602T1800Z-150603T1800Z/
/CUET2.1.ER.150602T1800Z.150603T0000Z.150603T0600Z.NO/
918 PM CDT MON JUN 1 2015
The flood warning continues for the Guadalupe River Near Cuero.
* At 8:30 PM Monday the stage was 22.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by Tuesday early afternoon
and continue to rise to near 24.2 feet by Tuesday evening. The river level will
fall below flood stage by early Wednesday morning.
* Impact...At 24.0 feet...Minor lowland flooding extends into the left flood
plain above Cuero. Floodplain under several feet of water in many places..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Cuero 19 24 22.5 Mon 08 PM 23.5 23.5 21.4 19.9 18.9
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$714
WGUS84 KEWX 020909
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 AM CDT TUE JUN 2 2015
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
...The flood warning continues for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-020939-
/O.CAN.KEWX.FL.W.0072.000000T0000Z-150602T1319Z/
/GNLT2.1.ER.150601T0807Z.150601T1715Z.150602T0131Z.UU/
409 AM CDT TUE JUN 2 2015
The flood warning is cancelled for
the Guadalupe River at Gonzales.
* At 3:45 AM Tuesday the stage was 28.4 feet.
* Flood stage is 31.0 feet.
* Forecast...The river will continue a slow fall...but remain above
Bankfull Stage through Saturday.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Gonzales 17 31 28.4 Tue 4 AM 27.5 23.1 21.8 21.2 20.4
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-030309-
/O.EXT.KEWX.FL.W.0073.150603T0000Z-150603T1200Z/
/CUET2.1.ER.150603T0000Z.150603T0000Z.150603T0000Z.NO/
409 AM CDT TUE JUN 2 2015
The flood warning continues for
the Guadalupe River Near Cuero.
* At 3:30 AM Tuesday the stage was 22.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this evening.
* Impact...At 24.0 feet...Minor lowland flooding extends into the left flood
plain above Cuero. Floodplain under several feet of water in many places..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Tue Wed Thu Fri Sat
Cuero 19 24 22.9 Tue 03 AM 23.2 23.6 21.5 19.6 18.8
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$638
WGUS84 KEWX 021403
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 AM CDT TUE JUN 2 2015
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC123-021433-
/O.CAN.KEWX.FL.W.0073.000000T0000Z-150603T1200Z/
/CUET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 AM CDT TUE JUN 2 2015
The flood warning is cancelled for
the Guadalupe River Near Cuero.
* At 8:30 AM Tuesday the stage was 23.1 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage at 23.7 feet after midnight
tomorrow. This is just below flood stage of 24.0 feet.
* Impact...At 24.0 feet...Minor lowland flooding extends into the left flood
plain above Cuero. Floodplain under several feet of water in many places..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Cuero 19 24 23.1 Tue 08 AM 23.4 20.9 19.0 17.5 16.4
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:37 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 1, 6:37 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 AM CDT MON JUN 1 2015 .AVIATION.../12Z TAF CYCLE/ VFR CONDITIONS CONTINUE THIS MORNING WITH JUST HIGH PASSING CIRRUS CLOUDS STREAMING IN FROM THE NORTH. LOW CLOUDS DO NOT APPEAR TO BE DEVELOPING PER SATELLITE TRENDS THIS MORNING AND HAVE REMOVED THE LOWER SCT010/020 DECKS FROM THE THE REGIONAL TAFS. ONCE HEATING OCCURS THROUGH LATE MORNING INTO THE AFTERNOON...DO EXPECT SOME FAIR WEATHER FEW/SCT050 CUMULUS TO DEVELOP BUT NO AVIATION IMPACTS ARE EXPECTED. THE CUMULUS WILL DISSIPATE THROUGH EARLY EVENING WITH VFR CONTINUING INTO TUESDAY MORNING. SURFACE WINDS WILL BE LIGHT AT 5-10 KT FROM THE N/NE WITH SOME POSSIBLE HIGHER GUSTS TOWARDS 15 KT NEAR KDRT THIS AFTN. && .PREV DISCUSSION... /ISSUED 343 AM CDT MON JUN 1 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... SUBTROPICAL RIDGE EXTENDS FROM NORTHERN MEXICO INTO THE SOUTHERN ROCKIES/HIGH PLAINS AS AN UPPER LEVEL TROUGH/CLOSED LOW DRIFTS EAST ACROSS THE MISSISSIPPI VALLEY MAINTAINING A NORTHWESTERLY FLOW ALOFT. A SURFACE RIDGE CURRENTLY OVER OUR AREA DRIFTS TO THE EAST LATER TODAY ALLOWING A SOUTHERLY LOWER LEVEL FLOW TO RETURN. SOME HI-RES MODELS DEVELOP A FEW SHOWERS ACROSS OUR EASTERN AREAS THIS AFTERNOON DUE TO A WEAK CONVERGENCE ZONE. HOWEVER...A DRY AIRMASS WITH PWS AROUND AN INCH WILL PRECLUDE THEM AND WILL NOT MENTION. FAIRLY MOIST SOUTHEASTERLY LOWER LEVEL FLOW INTO AND WEAK UPPER LEVEL IMPULSES MOVING OVER THE SOUTHERN AND CENTRAL ROCKIES AND NEARBY HIGH PLAINS WILL ALLOW SHOWERS AND THUNDERSTORMS TO DEVELOP THERE. DUE TO THE NORTHWESTERLY FLOW ALOFT THERE IS A POTENTIAL FOR SOME OF THESE TO DRIFT TOWARD OUR AREA. HOWEVER... WILL NOT MENTION AS THEY WILL ENCOUNTER THE DRY AIRMASS AND SOME SUBSIDENCE. SOME MODELS DO RAISE PWS BACK TO NEAR 1.5 INCHES AND WILL HAVE TO MONITOR RADAR AND CONVECTIVE TRENDS FOR ANY POSSIBLE LATER MENTION. SOIL MOISTURE AND GREEN VEGETATION WILL KEEP DAYTIME TEMPERATURES BELOW AVERAGE...THOUGH...A SLIGHT WARMING TREND IS INDICATED AS LOWER LEVEL THICKNESSES AND BOUNDARY LAYER TEMPERATURES INCREASE. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE EARLY WEEK PATTERN CONTINUES INTO MID WEEK WITH NO MENTION OF RAIN. LATE WEEK INTO THE WEEKEND...THE SUBTROPICAL RIDGE BUILDS STRONGER OVER SOUTH CENTRAL TEXAS AS THE UPPER LEVEL TROUGH/CLOSED LOW DRIFTS FURTHER EAST ACROSS THE SOUTHEASTERN STATES WHILE AN UPPER LEVEL TROUGH DEVELOPS ALONG OR JUST INLAND OF THE WEST COAST. STRONG SUBSIDENCE AND WARM MID LEVEL TEMPERATURES UNDER THE RIDGE WILL INHIBIT RAINS. INCREASING LOWER LEVEL THICKNESSES AND BOUNDARY LAYER TEMPERATURES WILL MAINTAIN THE WARMING TREND. HOWEVER...WILL GO SLIGHTLY BELOW GUIDANCE HIGH TEMPERATURES WITH A SLOWER DAYTIME WARMING TREND DUE TO CONTINUED SOIL MOISTURE AND GREEN VEGETATION. NIGHTTIME TEMPERATURES WILL WARM SLOWLY AS DEWPOINTS INCREASE. OF INTEREST FOR NEXT WEEK...THE NAVGEM BRINGS THE REMNANTS OF THE TROPICAL CYCLONE CURRENTLY DEVELOPING IN THE EASTERN PACIFIC ACROSS MEXICO TO THE RIO GRANDE AS THE WEST COAST TROUGH WEAKENS THE RIDGE. HOWEVER...THE GFS AND ECMWF KEEP IT MOVING NORTHWEST ACROSS THE EASTERN PACIFIC WITH NO IMPACTS AS THE RIDGE REMAINS STRONG. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 66 88 67 89 / 10 - - - 0 AUSTIN BERGSTROM INTL AIRPORT 85 64 88 65 88 / 10 - - - 0 NEW BRAUNFELS MUNI AIRPORT 87 65 88 67 89 / - - - - 0 BURNET MUNI AIRPORT 84 65 86 66 88 / 10 10 10 - 0 DEL RIO INTL AIRPORT 89 68 91 70 92 / - - - - 0 GEORGETOWN MUNI AIRPORT 84 64 87 67 88 / 10 10 10 - - HONDO MUNI AIRPORT 87 65 88 67 89 / - - - - 0 SAN MARCOS MUNI AIRPORT 85 65 87 66 87 / 10 - - - 0 LA GRANGE - FAYETTE REGIONAL 85 66 87 68 88 / 10 - - - 0 SAN ANTONIO INTL AIRPORT 87 67 88 68 88 / - - - - 0 STINSON MUNI AIRPORT 87 67 88 68 89 / - - - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...04
Hazardous weather outlook, Jun 1, 6:59 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 659 AM CDT MON JUN 1 2015 TXZ171>173-183>194-202>209-217>225-228-021200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 659 AM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ALLEN
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.